# SDR 2002FA0000930

- Difficulty date: April 22, 2002
- Submitted: August 6, 2002
- Operation: General aviation
- Aircraft: N5416M
- Make and model: Cessna 152
- Aircraft serial: 15284584
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Condition: Worn
- Location: Nr 1 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 1 CYLINDER.  INSTALLED ANEW PISTON PIN CAPS/ WEAR WAS NOT NORMAL.  THIS ENGINE FACTORY OVERHAUL 9/24.  OCCURED 11/3/98
